# SDR ASAA2017051520875

- Difficulty date: May 15, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 14,215 hours, 4,681 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 4739551
- Part serial: 2223
- Condition: No Test
- Location: Fire Control
- Part time: 55,982 hours, 21,754 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE CONTROL PANEL FAILED TO TEST.  CARGO FIRE EXTINGUISHING TEST FAILED FOR THE FWD AND AFT CARGO AREAS. PRESSING OF THE DISCHARGE SWITCH DID NOT SEND SQUIB FIRING VOLTAGE OUT TO THE SQUIBS.  ACFT GROUNDED.  REMOVED AND REPLACED THE FIRE CONTROL PANEL CARGO.  INSTALLATION TESTED GOOD IAW AMM 26-00-02, AND 26-23-00.  PERFORMED TASK CARD AND INSTALLATION TEST AGAIN.
